# SDR FDEA201511293815

- Difficulty date: November 29, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 729 hours, 24,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0790
- Condition: Unsecure
- Location: Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, FIRST OFFICER FAILED TO DISARM RT ENTRY DOOR.  SLIDE & RAFT CAME OUT OF CONTAINER BUT DID NOT INFLATE, WHEN MX OPENED DOOR.  REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE.  REF AMM 25-66-01-4.  ITEM REMOVED FROM MEL, A/C OK FOR SERVICE.
